# SDR ASAA2018042129227

- Difficulty date: April 21, 2018
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 55,360 hours, 25,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR INTERCOSTAL BETWEEN STA 312 AND 328 RBL 33 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FWD WET AREA FLOOR INTERCOSTAL BETWEEN STA 312 AND 328 RBL 33 IAW SRM 51 40 02 0G 0 PG 9 PAR 9.B.
